# SDR UIEA2018122862918

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1156501
- Condition: Arced
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CUSTOMER REQUEST:RIGHT WING FUEL QUANTITY WIRE HARNESS SHOWS SIGNS OF ARCING.( REMOVED AND REPLACED R/H FQIS WIRE HARNESS,LEAK CHECK & BITE CHECK GOOD NO LEAKS NOTED IAW B-767 AMM 28-41-01. )
